Toll Free number
1800-1800-190
Admission Helpline
070870-17551
070870-17552
070870-17553
8264911134
Dr. Raj Kumar
Journals

S. Verma, Raj Kumar, J. Sokol and S. Singh, A q-generalization of class R, Vestnik St. Petersb. Univ. Math, will appear in issue 2 (June) 2025.

A. Mayya, S. Verma, Raj Kumar and K. S. Prasad, On the zeros of some complex harmonic polynomials, Rendiconti del Circolo Matematico di Palermo Series, 2 (2025). 

S. Verma, Raj Kumar, O. P. Ahuja and A. Cetinkaya, q-Analog of prestarlike functions, Complex Analysis and its Synergies, (2024).

S. Verma, Raj Kumar, M. M. Gour and P. Goswami, Inclusion and convolution properties of a q-generalized class of convex functions, Palest. J. Math.,13(4) (2024) 181–187.

Om. P. Ahuja, A. Centinkya and Raj Kumar, Partial sums of generalized harmonic starlike univalent functions generated by (p,q)-Ruschweyh-type harmonic differential operator, Applied Mathematics-A journal of Chinese University, 39, 585-595 (2024).

S. Verma, Raj Kumar and  J. Sokol, A conjecture on Marx –Strohhacker type inclusion, Bulletin des Sciences Mathematiques,174, (2022) ID 103088.

Raj Kumar, Michael Dorff, Jay Jahanagiri, Directional Convexity of Convolutions of Harmonic Functions With Certain Dilatations, Computational Methods in Function Theory, June (2021).

Deepali Khurana, Raj Kumar, Sarika Verma, Guru Murugusundramoorthy, A Generalized Class of a Univalent Harmonic Mappings Associated With a Multiplier Transformation, Sahand Communications in Mathematical Analysis, June (2021).

Sarika Verma, Deepali Khurana, Raj Kumar, A Class of Harmonic Functions Associated With a Generalized Differential Operator, Publications De L’institut Mathématique, 108 (122) (2020), 145-154.

Deepali Khurana, Raj Kumar, Sibel Yalçin, A Class of Harmonic Starlike Functions Defined By multiplier Transformation. Advances in Mathematics: Scientific Journal 9 (2020), no.1, 455–469.

Jahanagiri, Raj Kumar, Directional Convexity of Convolutions of Harmonic Functions. International Journal of Mathematics and Mathematical Sciences, Vol.(2019), Article ID 5731830, 6 pages.

 Raj Kumar , Jay Jahanagiri Close-to-convexity of Convolutions of Harmonic functions with certain dilatations. International Journal of Mathematics and Mathematical Sciences, Vol.(2018) Article ID 3808513, 4 pages

Raj Kumar, M. Dorff, S. Gupta, S. Singh, Convolution Properties of some harmonic mappings in the right-half plane. Bulletin of The Malaysian Mathematical Sciences Society, 39(1), 439-455, 2016. http://link.springer.com/article/10.1007%2Fs40840-015-0184-3.

Raj Kumar, S. Gupta, S, Singh, Linear combinations of univalent harmonic mappings convex in the direction of the imaginary axis. Bulletin of The Malaysian Mathematical Sciences Society 39(2), 751-763, 2016.http://link.springer.com/article/10.1007%2Fs40840-015-0190-5

Raj Kumar, S. Gupta, S. Singh, M. Dorff, An application of Cohn's rule to the convolutions of univalent harmonic functions. Rocky Mountain Journal of Mathematics 46(2), 559-570, 2016. https://projecteuclid.org/euclid.rmjm/1428419355.

Raj Kumar, S. Gupta, S. Singh, M. Dorff, On harmonic convolutions involving a vertical strip mapping. Bulletin of The Korean Mathematical Society, 52(1), 105-123, 2015. http://portal.koreascience.kr/article/articleresultdetail.jsp?no=E1BMAX_2015_v52n1_105.

Raj Kumar, S. Gupta, S. Singh Convolution properties of a slanted right half-plane mapping. Matematicki Vesnik, 65 (2),  213-221, 2013. http://www.emis.de/journals/MV/132/8.html.

Raj Kumar, S. Gupta, S. Singh, A class of univalent harmonic functions defined by multiplier transformation.  Revue roumaine de mathematiques pures et appliqués, 57(4)371-382, 2012http://imar.ro/journals/Revue_Mathematique/volumes.html

Raj Kumar, S. Gupta, S. Singh, Convolution properties of convex harmonic functions. International journal of open problems in complex analysis, 4(3), 69-77, 2012.  http://www.journals4free.com/link.jsp?l=13502325

Raj Kumar, Sarika Verma, On Construction and Convolution Properties of Univalent Harmonic Mappings, Bulletin of the Iranian Mathematical Society, May (2021).

X